Header menu link for other important links
Inverse semimodules
M.K. Sen, A.K. Bhuniya,
Published in World Scientific
Volume: 14
Issue: 2
The author [S. M. Yusuf, Inverse semimodules, J. Natur. Sci. Math. 6 (1966) 111-117.] introduced inverse semimodules. In this paper, we introduce Clifford semimodules. The Clifford semimodules have been characterized here as a strong R-semilattice of R-modules. The congruences on inverse semimodules, specially, the R-module congruences, have been characterized here completely. © 2021 World Scientific Publishing Company.
About the journal
JournalAsian-European Journal of Mathematics
PublisherWorld Scientific